# SDR USAA2012030100002

- Difficulty date: February 28, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: D5391323420002
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM BROKEN AT FRAME C20 TO FRAME 20.  UPPER LEFT AFT CORNER NOSE LANDING GEAR STRUCTURE.  REPLACED CROSS BEAM AT FR20 AT NOSE LANDING GEAR STRUCTURE IAW A319 SRM 51-72-11.
